# SDR V0XD20160123006

- Difficulty date: January 22, 2016
- Submitted: January 23, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,621 hours, 23,355 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE RIB AT STRINGER 27.75 IS CRACKED.  CUT OUT DAMAGED AREA.  ACCOMPLISHED REPAIR IAW REO 670-57-42-611, DATED 20 JAN 2016.  WO 80364, WC 5067.
